Alert archive / Utah / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at May 11, 2025, 12:56 PM MDT for Box Elder County, Tooele County, Weber County, Utah. It was in force for 34 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2025, 12:56 PM MDT (18:56 UTC)
- Expired
- May 11, 2025, 1:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Box Elder County, UT, Tooele County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 17 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 1:09 PM MDT | TSTM WND GST 59 | 11 E Lakeside, UT | Mesonet station UP068 Marsh. |
| May 11, 1:09 PM MDT | TSTM WND GST 59 | 11 E Lakeside, UT | Mesonet station UP068 Marsh. |
| May 11, 1:15 PM MDT | TSTM WND GST 72 | 11 W Hooper, UT | Mesonet station FREUT Fremont Island - Miller Hill. |
| May 11, 1:15 PM MDT | TSTM WND GST 72 | 11 W Hooper, UT | Mesonet station FREUT Fremont Island - Miller Hill. |
| May 11, 1:20 PM MDT | TSTM WND GST 64 | 15 W West Warren, UT | Mesonet station PC492 Radar. |
| May 11, 1:20 PM MDT | TSTM WND GST 64 | 15 W West Warren, UT | Mesonet station PC492 Radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 6.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 3436 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
711
WUUS55 KSLC 111856
SVRSLC
UTC003-045-057-111930-
/O.NEW.KSLC.SV.W.0003.250511T1856Z-250511T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
1256 PM MDT Sun May 11 2025
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
Southwestern Weber County in northern Utah...
Southeastern Box Elder County in northern Utah...
North central Tooele County in northern Utah...
* Until 130 PM MDT.
* At 1255 PM MDT, a severe thunderstorm was located 16 miles south of
Great Salt Lake North of the Causeway, or 38 miles west of Hill
Air Force Base, moving northeast at 45 mph. Gusts to 61 mph have
been observed.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Great Salt Lake North of the Causeway, Great Salt Lake South of the
Causeway, Utah Test and Training Range North, Gunnison Island, Hat
Island, and Lakeside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4119 11226 4108 11245 4108 11249 4107 11248
4090 11278 4110 11311 4154 11279
TIME...MOT...LOC 1855Z 225DEG 41KT 4114 11274
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JAC1 follow-up statement
083
WWUS55 KSLC 111917
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
117 PM MDT Sun May 11 2025
UTC045-111926-
/O.CAN.KSLC.SV.W.0003.000000T0000Z-250511T1930Z/
Tooele UT-
117 PM MDT Sun May 11 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TOOELE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northern Utah.
LAT...LON 4109 11243 4108 11250 4107 11251 4125 11280
4147 11268 4119 11226
TIME...MOT...LOC 1916Z 225DEG 41KT 4132 11251
$$
UTC003-057-111930-
/O.CON.KSLC.SV.W.0003.000000T0000Z-250511T1930Z/
Weber UT-Box Elder UT-
117 PM MDT Sun May 11 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR SOUTHWESTERN WEBER AND SOUTHEASTERN BOX ELDER COUNTIES...
At 116 PM MDT, a severe thunderstorm was located 13 miles east of
Great Salt Lake North of the Causeway, or 28 miles west of Ogden,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Great Salt Lake North of the Causeway and Great Salt Lake South of
the Causeway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the Great Salt Lake, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4109 11243 4108 11250 4107 11251 4125 11280
4147 11268 4119 11226
TIME...MOT...LOC 1916Z 225DEG 41KT 4132 11251
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JCWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:12 AM MDT, 8 hours 44 minutes earlier.
Area forecast discussion, May 11, 4:12 AM MDT, 8 hours 44 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
412 AM MDT Sun May 11 2025
.SYNOPSIS...Very mild conditions persist into early next week, with
increasingly gusty winds as a deep system approaches. A strong
cold front associated with this system will pass through the
region late Monday evening into early Wednesday, ushering in a
period of cooler and more unsettled weather.
&&
.SHORT TERM (Through 12Z/6AM Tuesday)...Early Sunday morning mid
level water vapor loop per GOES-W shows the axis of a potent
ridge shifting further east over the Rockies. With the ridge in
close proximity, analyzed H7 temperatures fall in the +8C to +11C
range, which for KSLC observed upper air climatology would fall in
the 90th percentile to max range. As such, overnight temperatures
remain quite mild across the region, with morning lows roughly
15F to 25F above climatological normal. This is particularly true
across areas of northern Utah where winds haven't really relaxed
and the boundary layer in turn hasn't decoupled, precluding more
effective radiational cooling. Nudged forecast low temps upwards
accordingly with most guidance seemingly a bit too cool overall.
Additionally have noted some weak isolated high-based showers
across northern Utah which have resulted in some strong wind
gusts, including an observation to 59 mph at KLGU just prior to
3:00 AM.
Moving into Sunday conditions will be a bit more active. The
ridge axis will continue to flatten some and shift a bit out of
the area ahead of a strong trough deepening through the PacNW. A
tightening gradient ahead of the approaching trough and departing
low will result in increasing deep layer south/southwesterly flow,
and in turn increasing surface gusts. Guidance has continued to
back off ever so slightly on afternoon magnitudes, and while a few
gusts greater than 45 mph will be possible, it does not appear to
be for a long enough time window or across a wide enough area to
necessitate Wind Advisory issuance.
Outside of the synoptic winds, a subtle impulse ahead of the main
trough will result in increased moisture and forcing for ascent
across northern Utah and eastern Utah north of the I-70 corridor
Sunday afternoon into Sunday evening. With the moisture more
mid/high-based in nature, any associated convection will also be
more high-based in nature. Steep lapse rates given destabilization
in the very warm airmass in combination with limited low level
moisture will yield pockets of DCAPE near or above 1000 J/kg.
With deep layer shear around 20-35 kts, a few more slightly
organized convective cells will be possible. Strong microburst
winds would be the most likely threat, but lightning and some
small hail will also be possible. Coverage of activity will begin
to wane through the evening hours.
For Monday, the trough will continue to deepen across the western
CONUS and inch closer to the local forecast region. The gradient
will further tighten, and in turn wind gusts will generally
increase during the day given strong mixing to the surface. In
contrast to Sunday, model guidance as ticked upward slightly for
Monday's wind gust potential. Generally, expect widespread wind
gusts in the 25-40 mph range across almost the entirety of the
forecast area. As is typical though, a stronger corridor of H7
winds atop portions western Utah will lead to a higher gust
potential, with favorable odds for gusts in the 45-55 mph range
through the daytime. Given the increasingly favorable odds, went
ahead and issued a Wind Advisory for portions of the west Desert
for Monday late morning through the evening. Did not quite have
the confidence to issue a broader more expansive headline, though
depending on further trends, certainly wouldn't rule it out.
.LONG TERM (After 12Z/6AM Tuesday)...Although precise timing of a
baroclinc zone associated with an incoming longwave trough is
uncertain, it will likely be positioned somewhere over northern
Utah early Tuesday. Ensembles are in good agreement on that, which
will end the stretch of strong south to southwest winds
throughout southwest Wyoming and northern Utah. Further south and
east, ahead of the boundary, similar dry and windy conditions will
continue.
The longwave trough will bring strong forcing and sufficient
moisture for precipitation to become likely near and behind the
cold front. Precipitation will continue through much of Wednesday
as the trough axis tracks through. There will be strong cold air
advection, with temperatures cooling more than 20F for southwest
Wyoming and much of Utah from Monday to Tuesday. As the front
tracks southeast, there will be decreases of more than 10F from
Tuesday to Wednesday for southern and eastern Utah. Precipitation
totals are trending downward, with models bringing less moisture
with the storm system. Most precipitation will be in northern
Utah, with valley rainfall from 0.1-0.4". Snow levels will lower
to around 6500 feet Wednesday, with mountain snow accumulation of
1-4" with locally higher totals.
A ridge will track into the eastern Pacific later in the week,
with southwest Wyoming and Utah in a northwest synoptic flow
between the ridge and exiting trough. Conditions Thursday will be
drier, but a trailing shortwave will allow for showers for
southwest Wyoming and northern Utah, primarily mountain showers,
with snow by around 7500 feet.
Ensembles are in good agreement that ridging will stay to the
west into the weekend. That will keep a good storm track for
southwest Wyoming and at least northern Utah. Ensemble members are
in good agreement on stronger longwave trough tracking into the
west during the weekend, which would bring enhanced winds ahead of
it, followed by a cold front and precipitation.
&&
.AVIATION...KSLC...Enhanced south winds will prevail through the TAF
period. Winds will increase through the morning, peak from
roughly 18-00Z, then decrease some, but stay enhanced through the
evening. Wind gusts will commonly be around 35 knots from 18-00Z.
Isolated showers will not likely bring precipitation, but could
bring gusty, erratic outflow winds from 18-00Z. Scattered to
broken clouds in VFR range are likely much of the day, with fewer
clouds after 00Z.
REST OF UTAH AND SOUTHWEST WYOMING...South to southwest winds
will be enhanced throughout, with gusts ranging from around 25-40
knots much of the TAF period. Isolated to scattered showers for
southwest Wyoming and northern Utah from 18-00Z will be capable of
gusty, erratic outflow winds. Scattered to broken clouds in VFR
range will prevail for southwest Wyoming and northern Utah, with
mostly clear conditions for southern Utah.
&&
.FIRE WEATHER...A potent ridge of high pressure will gradually shift
out of the region into early next week as a strong trough of low
pressure begins to sink into the region. This will result in mild
and dry conditions, with afternoon RH values in the high single
digits to mid teens until a cold front passes late Monday evening
to early Wednesday morning. Additionally, winds ahead of this
system and associated front will be quite gusty, especially during
the day. Frequent wind gusts to or in excess of 40 mph are
expected, especially across the west Desert region and western
Utah valleys. Isolated to scattered showers/thunderstorms will be
possible across northern Utah Sunday afternoon, bringing the
threat of strong and erratic mostly dry microburst style winds. A
strong cold front will start to advance into northwest Utah by
late Monday evening, progressing southeastward thereafter on
through Tuesday into early Wednesday morning. This will bring an
abrupt wind shift, unsettled conditions, and the onset of a much
cooler airmass. An unsettled pattern looks to remain on through
much the week thereafter.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Wind Advisory from 9 AM Monday to midnight MDT Monday night for
UTZ115-122.
WY...None.
&&
SHORT TERM...Warthen
LONG TERM...Wilson
AVIATION...Wilson
FIRE WEATHER...Warthen
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Local storm report, May 11, 12:25 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1225 PM MDT Sun May 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM Tstm Wnd Gst 6 NNW Summit Park 40.83N 111.65W
05/11/2025 M63 MPH Salt Lake UT Mesonet
Mesonet station UTBIG Big Mountain Pass.
&&
CRKSpecial weather statement, May 11, 12:26 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1226 PM MDT Sun May 11 2025
UTZ112>114-111915-
Western Uinta Basin UT-Wasatch Plateau/Book Cliffs UT-
Western Uinta Mountains UT-
1226 PM MDT Sun May 11 2025
...A strong thunderstorm will impact portions of southeastern Wasatch
and northwestern Duchesne Counties through 115 PM MDT
...
At 1225 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fruitland, or 17 miles west of Duchesne, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Duchesne, Tabiona, Starvation Reservoir, Fruitland, Altamont,
Mountain Home, Talmage, Altonah, Moon Lake, Utahn, and Hanna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4001 11073 4017 11099 4073 11061 4036 11010
TIME...MOT...LOC 1825Z 228DEG 34KT 4025 11072
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JACLocal storm report, May 11, 12:36 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1236 PM MDT Sun May 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Tstm Wnd Dmg 3 WNW Knolls 40.73N 113.34W
05/11/2025 Tooele UT Dept of Highways
Semi roll over reported near MP 33.
&&
CRKSpecial weather statement, May 11, 12:37 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1237 PM MDT Sun May 11 2025
UTZ101-111915-
Great Salt Lake Desert and Mountains UT-
1237 PM MDT Sun May 11 2025
...A strong thunderstorm will impact portions of southwestern Box
Elder and western Tooele Counties through 115 PM MDT
...
At 1236 PM MDT, Doppler radar was tracking a cluster of
thunderstorms 10 miles east of Utah Test and Training Range South,
or 37 miles northwest of Dugway English Village, moving northeast at
40 mph. Gusts up to 55 mph have been observed.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wendover, Dugway Proving Ground Test Range, Utah Test and Training
Range South, Knolls, Clive, Skull Valley, and Bonneville Salt Flats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4118 11405 4119 11403 4048 11266 3994 11328
4033 11405
TIME...MOT...LOC 1836Z 220DEG 33KT 4051 11336
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JACLocal storm report, May 11, 12:44 PM MDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Salt Lake City UT
1244 PM MDT Sun May 11 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Tstm Wnd Gst 3 S Faust 40.13N 112.38W
05/11/2025 M65 MPH Tooele UT Mesonet
Mesonet station VRH Vernon Hill.
&&
CRKSpecial weather statement, May 11, 12:45 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1245 PM MDT Sun May 11 2025
UTZ101-102-115-111930-
Western Millard and Juab Counties UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
1245 PM MDT Sun May 11 2025
...A strong thunderstorm will impact portions of north central Juab,
west central Utah and southeastern Tooele Counties through 130 PM MDT
...
At 1245 PM MDT, Doppler radar was tracking a cluster of
thunderstorms 8 miles east of Dugway English Village, moving
northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dugway English Village, Vernon, Ophir, Tooele Army Depot South, Skull
Valley, Dugway Proving Ground Test Range, Rush Valley, Faust, and
Lofgreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3979 11242 3996 11326 4049 11265 4036 11216
TIME...MOT...LOC 1845Z 214DEG 31KT 4019 11259
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JACThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:14 PM MDT | Special Weather Statement | SLC | 46 min | |
| May 11, 1:40 AM MDT | Wind Advisory | SLC | Beaver, Box Elder, Cache, Davis, Iron, Juab and 6 more | 46 hr |
| May 11, 12:04 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 26 min |
| May 11, 12:26 PM MDT | Special Weather Statement | SLC | Duchesne | 49 min |
| May 11, 12:29 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 46 min |
| May 11, 12:37 PM MDT | Special Weather Statement | SLC | Tooele | 38 min |
| May 11, 12:45 PM MDT | Special Weather Statement | SLC | Juab | 45 min |
| May 11, 12:59 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 31 min |
| May 11, 1:09 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 36 min |
| May 11, 1:25 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Salt Lake, Weber | 35 min |
| May 11, 1:38 PM MDT | Special Weather Statement | SLC | Duchesne, Wasatch | 52 min |
| May 11, 1:44 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 31 min |
| May 11, 1:47 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 28 min |
| May 11, 1:54 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 16 min |
| May 11, 2:00 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Rich, Salt Lake and 4 more | 45 min |
| May 11, 2:10 PM MDT | Special Weather Statement | SLC | Davis, Tooele | 50 min |
| May 11, 2:20 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 55 min |
| May 11, 2:29 PM MDT | Special Weather Statement | SLC | Duchesne, Summit, Wasatch | 61 min |
| May 11, 2:38 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele, Utah | 37 min |
| May 11, 2:44 PM MDT | Special Weather Statement | SLC | Carbon, Sanpete | 46 min |
| May 11, 2:45 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Morgan, Rich, Summit, Weber | 30 min |
| May 11, 3:14 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Morgan, Salt Lake, Tooele, Weber | 46 min |
| May 11, 3:19 PM MDT | Special Weather Statement | SLC | Rich | 56 min |
| May 11, 3:27 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 33 min |
| May 11, 3:30 PM MDT | Special Weather Statement | SLC | Duchesne, Summit, Wasatch | 60 min |
| May 11, 3:42 PM MDT | Special Weather Statement | SLC | Morgan, Weber | 33 min |
| May 11, 3:54 PM MDT | Special Weather Statement | SLC | Box Elder | 36 min |
| May 11, 3:58 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Weber | 32 min |
| May 11, 4:30 PM MDT | Special Weather Statement | SLC | Davis, Weber | 60 min |
| May 11, 4:32 PM MDT | Special Weather Statement | SLC | Duchesne | 58 min |
| May 11, 5:23 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 52 min |
| May 11, 5:37 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Weber | 38 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.